# SDR SWAA010399

- Difficulty date: February 9, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 9,891 hours, 6,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER MISSING AT ROW 9.  REMOVED AND REPLACED TRACK COVER PER MM.
